# SDR AT0400023

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 3139
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE FAILURE ON CLIMBOUT, LOUD BANG.  ENGINE RPM LOW, RUNAWAY TGT, STARBOARD ENGINE.  REMOVED AND REPLACED NR 2 ENGINE.
